MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable results from the cobas 8000 cobas c 701 module.Patient 1 initial cystatin result was 0.00 mg/l and the repeat result was 0.96 mg/l.Patient 2 initial calcium result was 1.09 mmol/l and the repeat result was 1.92 mmol/l on the same analyzer and 2.52 mmol/l on another c701 analyzer.Patient 3 initial calcium result was 1.82 mmol/l and the repeat result was 1.69 mmol/l on the same analyzer and 2.35 mmol/l on another c701 analyzer.Patient 4 initial calcium result was 1.87 mmol/l and the repeat result was 2.41 mmol/l on the same analyzer.
 
Additional Manufacturer Narrative
The cystatin reagent lot number was 73522101 with an expiration date of 30-apr-2025.The calcium reagent lot number was 71725901 with an expiration date of 30-jun-2024.The probe for the detergent was found to be dirty with a black deposit on the outside.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer replaced the degasser, the incubation bath degasser, and the rinse station tube.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18326528
Report Number1823260-2023-03989
Device Sequence Number20713032
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown